Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the homological dimension of certain ideals


Author: R. E. MacRae
Journal: Proc. Amer. Math. Soc. 14 (1963), 746-750
MSC: Primary 13.90; Secondary 18.00
MathSciNet review: 0161899
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Auslander and D. Buchsbaum, Homological dimension in local rings, Trans. Amer. Math. Soc. 85 (1957), 390-405. MR 0086822 (19:249d)
  • [2] -, Codimension and multiplicity, Ann. of Math. (2) 68 (1958), 625-657. MR 0099978 (20:6414)
  • [3] I. Kaplansky, Modules over dedekind rings and valuation rings, Trans. Amer. Math. Soc. 72 (1952), 327-340. MR 0046349 (13:719e)
  • [4] O. Zariski and P. Samuel, Commutative algebra, Vols. 1, 2, Van Nostrand, Princeton, N. J., 1958, 1960.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13.90, 18.00

Retrieve articles in all journals with MSC: 13.90, 18.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1963-0161899-7
PII: S 0002-9939(1963)0161899-7
Article copyright: © Copyright 1963 American Mathematical Society